Journal of Symbolic Logic

A Characterization of 2-Square Ultrafilters

Ned I. Rosen

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The class of 2-square ultrafilters on $\omega$ equals the union, for $n \geq 1$, of the classes of strictly $n$ Ramsey ultrafilters on $\omega$.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 409-414.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741257

Mathematical Reviews number (MathSciNet)
MR704095

Zentralblatt MATH identifier
0564.04004

JSTOR
links.jstor.org

Citation

Rosen, Ned I. A Characterization of 2-Square Ultrafilters. J. Symbolic Logic 48 (1983), no. 2, 409--414. https://projecteuclid.org/euclid.jsl/1183741257


Export citation